Publication
Title
On (co)homology of Frobenius Poisson algebras
Author
Abstract
In this paper, we study Poisson (co)homology of a Frobenius Poisson algebra. More precisely, we show that there exists a duality between Poisson homology and Poisson cohomology of Frobenius Poisson algebras, similar to that between Hochschild homology and Hochschild cohomology of Frobenius algebras. Then we use the non-degenerate bilinear form on a unimodular Frobenius Poisson algebra to construct a Batalin-Vilkovisky structure on the Poisson cohomology ring making it into a Batalin-Vilkovisky algebra.
Language
English
Source (journal)
Journal of K -- Theory
Publication
2014
ISSN
1865-2433
Volume/pages
14:2(2014), p. 371-386
ISI
000343761200006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.12.2014
Last edited 16.07.2017
To cite this reference